PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2011 | 9 | 2 | 338-345
Tytuł artykułu

Geometry of the locus of polynomials of degree 4 with iterative roots

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We study polynomial iterative roots of polynomials and describe the locus of complex polynomials of degree 4 admitting a polynomial iterative square root.
Słowa kluczowe
Wydawca
Czasopismo
Rocznik
Tom
9
Numer
2
Strony
338-345
Opis fizyczny
Daty
wydano
2011-04-01
online
2011-02-18
Bibliografia
  • [1] Babbage C., Examples of the Solution of Functional Equations, Cambridge, 1820
  • [2] Bronshteĭn E.M., On an iterative square root of a quadratic trinomial, In: Geometric Problems in the Theory of Functions and Sets, Kalinin. Gos. Univ., Kalinin, 1989, 24–27 (in Russian)
  • [3] Chen X., Shi Y, Zhang W., Planar quadratic degree-preserving maps and their iteration, Results Math., 2009, 55(1–2), 39–63 http://dx.doi.org/10.1007/s00025-009-0389-6
  • [4] Choczewski B., Kuczma M., On iterative roots of polynomials, In: European Conference on Iteration Theory, Lisbon, 15–21 September 1991, World Scientific, Singapore-New Jersey-London-Hong Kong, 1992, 59–67
  • [5] Decker W., Greuel G.-M., Pfister G., Schönemann, H., Singular 3-1-1 - A Computer Algebra System for Polynomial Computations, available at http://www.singular.uni-kl.de
  • [6] Hulek K., Elementary Algebraic Geometry, Stud. Math. Libr., 20, AMS, Providence, 2003
  • [7] Rice R.E., Schweizer B., Sklar A., When is f(f(z)) = az 2 + bz + c?, Amer. Math. Monthly, 1980, 87(4), 252–263 http://dx.doi.org/10.2307/2321556
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-010-0093-5
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.